RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 87(129), Number 3, Pages 377–395 (Mi msb3131)  

This article is cited in 1 scientific paper (total in 1 paper)

Free decompositions in varieties of $\Lambda$-groups

S. V. Polin


Abstract: This paper is concerned with $\Lambda$-groups, i.e. groups with powers from a field $\Lambda$ of characteristic $0$. Particular examples of $\Lambda$-groups are complete groups with single valued root extraction ($D$-groups). It is proven that in the variety of $\Lambda$-groups theorems concerning the decomposition of $\Lambda$-subgroups of a free product of $\Lambda$-groups and free $\Lambda$-subgroups of a free $\Lambda$-group are valid.
Bibliography: 6 titles.

Full text: PDF file (1962 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 16:3, 389–407

Bibliographic databases:

UDC: 519.41/47
MSC: Primary 20E30; Secondary 20F05
Received: 16.03.1971

Citation: S. V. Polin, “Free decompositions in varieties of $\Lambda$-groups”, Mat. Sb. (N.S.), 87(129):3 (1972), 377–395; Math. USSR-Sb., 16:3 (1972), 389–407

Citation in format AMSBIB
\Bibitem{Pol72}
\by S.~V.~Polin
\paper Free decompositions in varieties of $\Lambda$-groups
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 87(129)
\issue 3
\pages 377--395
\mathnet{http://mi.mathnet.ru/msb3131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=292916}
\zmath{https://zbmath.org/?q=an:0237.20022|0252.20028}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 16
\issue 3
\pages 389--407
\crossref{https://doi.org/10.1070/SM1972v016n03ABEH001433}


Linking options:
  • http://mi.mathnet.ru/eng/msb3131
  • http://mi.mathnet.ru/eng/msb/v129/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Amaglobeli, “O kategorii $\mathrm{MR}$-grupp nad koltsom $\mathrm R$”, Vladikavk. matem. zhurn., 18:2 (2016), 12–18  mathnet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:104
    Full text:38
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019